# SDR 2001UALA01834

- Difficulty date: August 26, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N330UA
- Make and model: Boeing 737322
- Aircraft serial: 24191
- Aircraft time: 40,736 hours, 21,333 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 178 LEFT HAND FLOOR WEB CRACKED WL 207 STRINGER 17L. MAJOR REPAIR ACCOMPLISHED. REPLACED WEB.
